Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Skeptic - Sean

Posted by Pat on March 7, 1999, at 10:53:57

In reply to Re: Skeptic - Seedwoman, posted by Sean on March 6, 1999, at 14:24:54

Sean- What are you taking now? I have had terrible problems with insomnia, especially after stopping six years of triavil and then switching to ativan. I tried Zoloft and a few other drugs which caused me to have worse insomnia. I'm considering trying celexa when I see the doc this week. Have you tried that? From what I've read, insomnia is not supposed to be a big side effect for celexa. I've also had huge panic attacks from some drugs (serzone) and terrible GI symptoms (acid, burning, nausea) from Prozac. I've almost gotten to the point of giving up, but I've been experiencing feelings of anxiety recently and I don't think I can live with that, even if I could tolerate the depression and insomnia. Sorry to go on about this, but I'm not used to talking to people who understand this stuff (of course, my family thinks I should just "cheer up").




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:3400